# SDR QXEA2010022200110

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CORROSION ON RT FLOOR SILL FROM FS 319.00 TO FS 280.00.   BLENDED MINOR SUFACE CORROSION, MATERIAL THICKNESS IS .050.  BLENDED MATERIAL MEASURES AT .004 DEPTH WITH .046 REMAINING.  BLEND IS WITHIN LIMITS IAW SRM 53-21-43-001-001-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-25-16-001-001-A01.  APPLIED AV-8 TO THE AREA IAW SRM 51-21-11-001-001-A01.
